uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On moments of the inverted Wishart distribution
Uppsala University.
1997 (English)In: STATISTICS, Vol. 30, no 3, 259-278 p.Article in journal (Other scientific) Published
Abstract [en]

Moments of arbitrary order for the inverted Wishart distribution are obtained with the help of a factorization theorem, moments for normally distributed variables and inverse moments for chi-squared variables. Expressions are given in a recursive as well

Place, publisher, year, edition, pages
GORDON BREACH SCI PUBL LTD , 1997. Vol. 30, no 3, 259-278 p.
Keyword [en]
inverted Wishart distribution; recursive relation; moments; inverse Wishart moments; MODEL
Identifiers
URN: urn:nbn:se:uu:diva-26979OAI: oai:DiVA.org:uu-26979DiVA: diva2:54873
Note
Addresses: Von Rosen D, Univ Uppsala, Dept Math, Box 480, S-75106 Uppsala, Sweden. Univ Uppsala, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 392 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf